| Model Number |
880-253/12 |
| Medical Device Problem Codes |
Positioning Failure (1158); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
Event or Problem Description
Plateau dislocated for the second time.[customer].
Event or Problem Description
Plateau dislocated for the second time.[customer].
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.